VOL. 8 · NO. 2 | December 2015
 
VIEW ALL ABSTRACTS +
Articles
Yuji Liu
Tbilisi Math. J. 8 (2), 1-22, (December 2015) DOI: 10.1515/tmj-2015-0003
KEYWORDS: Singular fractional differential system, impulsive boundary value problem, Riemann-Liouville fractional differential equation with multiple base points, fixed point Theorem, 92D25, 34A37, 34K15
V. R. Lakshmi Gorty
Tbilisi Math. J. 8 (2), 23-33, (December 2015) DOI: 10.1515/tmj-2015-0004
KEYWORDS: Generalized Hankel-Clifford transforms, Laplace transforms, generalized Hankel-Clifford inversion theorem, testing function space for generalized Hankel-Clifford transform and Laplace transforms, fractional Laplace transforms and fractional generalized Hankel-Clifford transformation, 26A3, 44A10, 44A20, 46F12
G. Rakviashvili
Tbilisi Math. J. 8 (2), 35-40, (December 2015) DOI: 10.1515/tmj-2015-0008
KEYWORDS: Lie $p$-algebras, primitive elements, 17B99
R. Ponraj, S. Sathish Narayanan, R. Kala
Tbilisi Math. J. 8 (2), 41-47, (December 2015) DOI: 10.1515/tmj-2015-0009
KEYWORDS: Torus grids, prism, M$\ddot{o}$bius ladder, 05C78
Akram Lbekkouri
Tbilisi Math. J. 8 (2), 49-67, (December 2015) DOI: 10.1515/tmj-2015-0010
KEYWORDS: wild ramification, discriminant, Eisenstein polynomials, Standard extensions of a local field, Intermediate extension, Semi-direct product, 11S15
K. K. Dewan, Arty Ahuja
Tbilisi Math. J. 8 (2), 69-74, (December 2015) DOI: 10.1515/tmj-2015-0011
Bo-Yan Xi, Jian Sun, Shu-Ping Bai
Tbilisi Math. J. 8 (2), 75-86, (December 2015) DOI: 10.1515/tmj-2015-0012
KEYWORDS: co-ordinated $(\alpha, \mbox{QC})$-convex function, co-ordinated $(\alpha,\mbox{JQC})$-convex function, co-ordinated $(\alpha, \mbox{CJ})$-convex function, co-ordinated $(\alpha, \mbox{J})$-convex function, Hermite-Hadamard integral inequality, 26A51‎, 26D15, 26D20, 26E60, 41A55
Mevlüt Tunç, Ümmügülsüm Şanal
Tbilisi Math. J. 8 (2), 87-102, (December 2015) DOI: 10.1515/tmj-2015-0013
KEYWORDS: Hermite-Hadamard inequalities, convex function, $s$-convex function, $tgs$-convex function, perturbed trapezoid inequality, means, 26A51‎, 26D10, 26D15, 26E60
Muhammad Aslam Noor, Khalida Inayat Noor, Muhammad Uzair Awan
Tbilisi Math. J. 8 (2), 103-113, (December 2015) DOI: 10.1515/tmj-2015-0014
KEYWORDS: Convex functions, fractional integrals, Hermite-Hadamard inequality, means, 26A33, 26D15, 26A51‎
Sampa Pahan, Buddhadev Pal, Arindam Bhattacharyya
Tbilisi Math. J. 8 (2), 115-129, (December 2015) DOI: 10.1515/tmj-2015-0015
KEYWORDS: Einstein manifold, quasi-Einstein manifold, super quasi-Einstein manifold, mixed super quasi-Einstein manifold, pseudo generalized quasi Einstein manifold, warped product, 53C25
J.M. Rassias, A. Charifi, Ab. Chahbi, S. Kabbaj
Tbilisi Math. J. 8 (2), 131-137, (December 2015) DOI: 10.1515/tmj-2015-0016
KEYWORDS: isometry, Lipschitz mapping, conservative distance, 39B82, 44B20‎, 46C05
Nabin Chandra Kayal, Pratap Mondal, T. K. Samanta
Tbilisi Math. J. 8 (2), 139-147, (December 2015) DOI: 10.1515/tmj-2015-0017
KEYWORDS: T-norm, T-conorm, Intuitionistic fuzzy normed space, quadratic functional equation, Hyers-Ulam-Rassias stability, 03E72, 97I70, 39B82
Tapas Kumar Mondal, Anjan Kumar Bhuniya
Tbilisi Math. J. 8 (2), 149-157, (December 2015) DOI: 10.1515/tmj-2015-0018
KEYWORDS: $k$-ideal, $k$-bi-ideal, $t$-$k$-simple semiring, Distributive lattices of $t$-$k$-simple semirings, 16Y60
Ram U. Verma
Tbilisi Math. J. 8 (2), 159-180, (December 2015) DOI: 10.1515/tmj-2015-0019
KEYWORDS: Exponential type hybrid invexity, Multiobjective fractional programming, Efficient solutions, Higher order invexity, 90C30, 90C32, 90C34
A. Esen, O. Tasbozan, Y. Ucar, N.M. Yagmurlu
Tbilisi Math. J. 8 (2), 181-193, (December 2015) DOI: 10.1515/tmj-2015-0020
KEYWORDS: finite element method, collocation method, Fractional diffusion equation, Fractional diffusion-wave equation, Cubic B-spline, 80M10, 65L60, 35R11, 45A15
Anthony Sofo
Tbilisi Math. J. 8 (2), 195-209, (December 2015) DOI: 10.1515/tmj-2015-0022
KEYWORDS: Combinatorial series identities, Summation formulas, Partial fraction approach, Alternating harmonic numbers, binomial coefficients, integral representation, 05A10, 05A19, 33C20
Richard F. Patterson, Huseyin Cakalli
Tbilisi Math. J. 8 (2), 211-219, (December 2015) DOI: 10.1515/tmj-2015-0023
KEYWORDS: double sequences, $P$-convergent, continuity, 40B05, 40C05
A. Esen, O. Tasbozan
Tbilisi Math. J. 8 (2), 221-231, (December 2015) DOI: 10.1515/tmj-2015-0024
KEYWORDS: finite element method, collocation, time fractional gas dynamics equation, Cubic B-spline, 97N40, 65N30, 65D07, 74S05
Rajendra Prasad, Sushil Kumar
Tbilisi Math. J. 8 (2), 233-255, (December 2015) DOI: 10.1515/tmj-2015-0025
KEYWORDS: Semi-symmetric metric connection, curvature tensor, Ricci-curvature tensor, 53C25, 53C50
Pinghua Yang, Yuji Liu
Tbilisi Math. J. 8 (2), 257-280, (December 2015) DOI: 10.1515/tmj-2015-0026
KEYWORDS: One-dimensional generalized Lane-Emden system, four-point boundary value problem, positive solution, fixed point Theorem, 34B10, 34B15, 35B10
Adel P. Kazemi
Tbilisi Math. J. 8 (2), 281-286, (December 2015) DOI: 10.1515/tmj-2015-0027
KEYWORDS: $k$-tuple domination number, $k$-tuple total domination number, $k$-transversal, open neighborhood hypergraph, expectation, 05C69
Najeeb Alam Khan, Oyoon Abdul Razzaq
Tbilisi Math. J. 8 (2), 287-314, (December 2015) DOI: 10.1515/tmj-2015-0028
KEYWORDS: Fuzzy-valued functions, Generalized Hukuhara differentiability, shifted Chebyshev polynomials, Operational matrix, 35L05, 35K05, 34A07
Ajay K. Sharma, Ram Krishan, Elina Subhadarsini
Tbilisi Math. J. 8 (2), 315-323, (December 2015) DOI: 10.1515/tmj-2015-0029
KEYWORDS: Weighted composition operator, boundedness with respect to metric balls, metrical compactness, Nevanlinna type spaces, weighted Bloch type spaces, 47B33, 30H15, 30H30
Çetin Yildiz, M. Emin Özdemir
Tbilisi Math. J. 8 (2), 325-333, (December 2015) DOI: 10.1515/tmj-2015-0030
KEYWORDS: Fejér inequality, Hermite-Hadamard inequality, $m-$ convex functions, quasi-convex functions, 26D15, 26D10
Back to Top